MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of aware date, as event date was not provided.Device evaluated by mfr.: the returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 1cm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found damage that would have contributed to the failure to inflate.
 
Event or Problem Description
Reportable based on device analysis completed on 29jun2021.It was reported that balloon inflation failure occurred.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During inflation, the balloon did not hold nominal pressure.The procedure was completed with another of same device.No patient complications were reported.However, returned device analysis revealed balloon pinhole.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12203260
Report Number2134265-2021-09270
Device Sequence Number11819089
Product Code DQY
UDI-Device Identifier08714729796718
UDI-Public08714729796718
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2024
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0026687501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1